# SDR ASAA0480439

- Difficulty date: May 17, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 99364881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FRAME TIE CORRODED AT FS 1098 BETWEEN LONGERON 27L-28L.  REMOVED DAMAGED AREA.  INSTALLED FILLER AND REPAIR ANGLES PER SRM 51-70-5.  (M)
